# SDR MWEA00015

- Difficulty date: January 16, 2000
- Submitted: January 18, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 60,977 hours, 36,263 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 995757112
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON ON INBOARD SKIN IS CORRODED UNDER CHAFE PLATE IN SEVERAL AREAS.  MTC FABRICATED AND INSTALLED FILLER AND DOUBLER.
